"Exact boundary controllability of a microbeam model"

Hits: 451
Research areas:
Year:
2015
Type of Publication:
Article
Keywords:
Microbeam model, Hyperbolic equation, Boundary control, Exact controllability, Multiplier method
Authors:
  • P. Guzman
  • J. Zhu
Journal:
Journal of Mathematical Analysis and Applications
Volume:
425
Number:
2
Pages:
655-665
Month:
May
ISSN:
0022-247X
Abstract:
In this paper we study the exact controllability property of a microbeam model by means of a single boundary control. We use the multiplier method together with the controllability–observability duality to obtain a time T*>0 such that the corresponding linear equation is exactly controllable provided that the control time is greater than T*>0. Our exact controllability result improves the one obtained in Vatankhah et al. (2014) [20], which uses six boundary controls instead of a single one.